# SDR SWAA2020050141119

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA 400 TO STA 500D STR25L LBL24 Z-CHANNEL HAS CORROSION / REMOVED; REPLACED AND INSTALLED NEW SIDE PLATE 'Z' CHANNEL AT FWD CARGO COMPARTMENT IN REF B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A7501
